# SDR P5CA9800408

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON MID LAVATORY SERVICE DOOR CUTOUT SKIN.  CORROSION REMOVED AND TREATED PER BAC SRM 51-10-01, 51-10-02.
